# SDR DALA2020091603087

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION FOUND DENT AND PROTUBERANCE ON EXTERNAL FUSELAGE SKIN FS 620, S16L NEAR TO PREVIOUS REPAIR.  EXTERNAL FUSELAGE SKIN FS 620 S16L WAS REPAIRED PER ER/A 587829-14.
